# SDR CALA2025122412435

- Difficulty date: December 15, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,081 hours, 29,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A24412
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET PLENUM TRANSITION DUCT MATING SURFACE AT APU BAY BULKHEAD WAS CORRODED. ACCOMPLISHED A REPAIR AT APU AIR INLET PLENUM DUCT BULKHEAD AT BS 1088 IAW SRM 51-40-02-0G-0,  ESR 29-13201, REV P1, DWG 148A0924, DWG 148A1684, AND DWG 148A3800.
